# SDR SWAA2023041122277

- Difficulty date: March 30, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 56,333 hours, 33,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-8 CENTER CABIN FLOOR BOARD 241AF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED AND FOUND DAMAGE ON UPPER SURFACE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1 PARA 1A. CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A C E-F. VERIFIED MATERIAL BMS 9-3 (A162523) BMS 8-201 (A172533) IAW SRM 53-00-50-2R-1 TABLE 201.   NEED OK TO BOND;[02] VERIFIED STEP 1 OK TO BOND;[03] BONDED REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR3 K-M. TAP TEST GOOD.;[04] REPAIRED DAMAGE ON UPPER SURFACE OF PANEL 241AF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
